# SDR 07FDEA02011

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 49,432 hours, 10,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT LOWER CUTOUT SKIN FOUND DENT.    [06-12-07]    DENT AT FORWARD CARGO AFT LOWER DOOR CUTOUT SKIN TRIMMED OUT AND CARRIED OUT   REPAIR AS PER   SRM 53-50-00 FIGURE 17 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
